# SDR DL76L060832

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 69,603 hours, 10,570 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS1611014
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CTR HYD SYSTEM QTY DECEASING .41RF CTR HYD QTY MSG.  FOUND FILTER MODULE IN WHEEL WELL LEAKING.  REPLACED DPI O-RING LEAK CK OK.  OVERWEIGHT LANDNG INSP AND PDC DONE.
